Porous exponential domination number of some graphs
Articles > Article · 2020
Authors: Canan ciftci, Aysun AYTAÇ
Numerical Methods for Partial Differential Equations, Journal Indexed in SCI Expanded, International, WoS, 2020, vol 37, pp 1385-1396
DOI: 10.1002/num.22585
Summary
Abstract Let G be a graph and S ⊆ V(G). If for all v ∈ V(G), then S is a porous exponential dominating set for G, where d(u, v) is the distance between vertices u and v. The smallest cardinality of a porous exponential dominating set is the porous exponential domination number of G and is denoted by . In this article, we examine porous exponential domination number of some shadow graphs and trees such as comet, double comet, double star, binomial tree, and generalized caterpillar graphs.